# SDR UPS00234433

- Difficulty date: November 10, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A ON T/O RFD, FLAPS HUNG AT GREATER THAN 2 DEG (IN BLACK BAND) L/E FLAP LIGHT RED CHRISTMAS TREE INDICATES LEP 5, 6 FAILED TO RETRACT, AMBER LIGHTS.  RECYCLED, NO HELP.  AIR TURNBACK RFD, GROUND TEST IN RFD INBOARD FLAPS LAGGING BEHIND OUTBOARD''S BADLY.  REMOVED AND REPLACED NR 6 L/E SLAT ACTUATOR.
